Alert archive / Kansas / Frost Advisories in 2007
Frost Advisory 4, NWS Topeka, KS
NWS Topeka, KS issued this frost advisory at Oct 27, 2007, 3:34 AM CDT for 23 counties in Kansas. It took effect at Oct 28, 2007, 4:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2007, 3:34 AM CDT (08:34 UTC)
- In effect from
- Oct 28, 2007, 4:00 AM CDT
- Expired
- Oct 28, 2007, 9:21 AM CDT
- In force
- 5 hr
- Issued by
- NWS Topeka, KS
All 23 counties
Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KTOP 270834 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 334 AM CDT SAT OCT 27 2007 ...NEAR FREEZING TEMPERATURES EXPECTED SATURDAY NIGHT... .A COLD FRONT WILL MOVE INTO KANSAS TODAY. THE COMBINATION OF COLDER TEMPERATURES...CLEARING SKIES AND LIGHT WINDS WILL BRING AREAS OF FROST TO THE REGION SATURDAY NIGHT AND SUNDAY MORNING. KSZ008>012-020>024-026-034>040-054>056-058-059-271700- /O.NEW.KTOP.FR.Y.0004.071028T0900Z-071028T1500Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA... LAWRENCE...EMPORIA...OTTAWA 334 AM CDT SAT OCT 27 2007 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY. COLDER TEMPERATURES ARE EXPECTED TO MOVE INTO THE STATE SATURDAY AND SATURDAY NIGHT. THIS WILL COMBINE WITH LIGHT WINDS AND CLEARING SKIES AND PRODUCE AREAS OF FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
4 follow-up statements
000 WWUS73 KTOP 271625 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 1125 AM CDT SAT OCT 27 2007 ...FREEZING AND NEAR FREEZING TEMPERATURES EXPECTED SATURDAY NIGHT... .CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR ARE EXPECTED SATURDAY NIGHT INTO SUNDAY MORNING ACROSS THE AREA. THIS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE UPPER 20S TO LOW 30S GENERALLY ALONG AND NORTH OF INTERSTATE 70 TONIGHT WITH LOW TO MID 30S OVER AREAS OF EAST CENTRAL KANSAS. WIDESPREAD FROST IS EXPECTED ACROSS THE AREA WITH FREEZING TEMPERATURES GENERALLY ALONG AND NORTH OF I70. KSZ008>012-020>024-026-034>036-038>040-281100- /O.UPG.KTOP.FR.Y.0004.071028T0900Z-071028T1500Z/ /O.NEW.KTOP.FZ.W.0001.071028T0900Z-071028T1500Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-WABAUNSEE- SHAWNEE-DOUGLAS- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA... LAWRENCE 1125 AM CDT SAT OCT 27 2007 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT AND HAS BEEN REPLACED BY A FREEZE WARNING. CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW TEMPERATURES LATE TONIGHT INTO THE MID MORNING HOURS SUNDAY TO FALL INTO THE UPPER 20S TO LOWER 30S OVER THE AREA. THE COLD TEMPERATURES COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. REMEMBER...A FREEZE WARNING MEANS HAZARDOUS FREEZING CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ KSZ037-054>056-058-059-281100- /O.CON.KTOP.FR.Y.0004.071028T0900Z-071028T1500Z/ MORRIS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...EMPORIA...OTTAWA 1125 AM CDT SAT OCT 27 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY. CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW TEMPERATURES LATE SATURDAY NIGHT INTO THE MID MORNING HOURS SUNDAY TO FALL INTO THE LOWER TO MIDDLE 30S. THIS WILL ALLOW FOR THE DEVELOPMENT OF WIDESPREAD AREAS OF FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS73 KTOP 272042 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 342 PM CDT SAT OCT 27 2007 ...FREEZING AND NEAR FREEZING TEMPERATURES EXPECTED OVERNIGHT INTO THE MID MORNING HOURS SUNDAY... .CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR ARE EXPECTED OVERNIGHT TONIGHT INTO SUNDAY MORNING ACROSS THE AREA. THIS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE UPPER 20S TO AROUND 30 DEGREES GENERALLY ALONG AND NORTH OF INTERSTATE 70...WITH LOWER 30S OVER AREAS OF EAST CENTRAL KANSAS. WIDESPREAD FROST IS EXPECTED ACROSS THE AREA WITH FREEZING TEMPERATURES GENERALLY ALONG AND NORTH OF I70. TEMPERATURES SHOULD REBOUND INTO TO THE UPPER 30S TO LOWER 40S BY THE LATE MORNING HOURS SUNDAY. KSZ008>012-020>024-026-034>036-038>040-281100- /O.CON.KTOP.FZ.W.0001.071028T0900Z-071028T1500Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-WABAUNSEE- SHAWNEE-DOUGLAS- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA... LAWRENCE 342 PM CDT SAT OCT 27 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY. CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO AROUND 30 DEGREES DURING THE OVERNIGHT HOURS THROUGH THE EARLY MORNING HOURS SUNDAY. THESE COLD TEMPERATURES COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION IF THE WANT TO EXTEND THEIR GROWING SEASON. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. REMEMBER...A FREEZE WARNING MEANS HAZARDOUS FREEZING CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ KSZ037-054>056-058-059-281100- /O.CON.KTOP.FR.Y.0004.071028T0900Z-071028T1500Z/ MORRIS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...EMPORIA...OTTAWA 342 PM CDT SAT OCT 27 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY. CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S OVERNIGHT THROUGH THE EARLY MORNING HOURS SUNDAY. THIS WILL ALLOW FOR THE DEVELOPMENT OF WIDESPREAD AREAS OF FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS73 KTOP 280942 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 442 AM CDT SUN OCT 28 2007 KSZ008>012-020>024-026-034>036-038>040-281500- /O.CON.KTOP.FZ.W.0001.000000T0000Z-071028T1500Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-WABAUNSEE- SHAWNEE-DOUGLAS- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA... LAWRENCE 442 AM CDT SUN OCT 28 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR HAVE ALLOWED TEMPERATURES TO FALL INTO THE UPPER 20S TO AROUND 30 DEGREES THIS MORNING. THESE COLD TEMPERATURES COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION IF THE WANT TO EXTEND THEIR GROWING SEASON. REMEMBER...A FREEZE WARNING MEANS HAZARDOUS FREEZING CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ KSZ037-054>056-058-059-281500- /O.CON.KTOP.FR.Y.0004.000000T0000Z-071028T1500Z/ MORRIS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...EMPORIA...OTTAWA 442 AM CDT SUN OCT 28 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR HAVE ALLOWED TEMPERATURES TO FALL INTO THE LOWER 30S THROUGH THE EARLY MORNING HOURS TODAY. THIS WILL ALLOW FOR THE DEVELOPMENT OF WIDESPREAD FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$
000 WWUS73 KTOP 281421 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 921 AM CDT SUN OCT 28 2007 KSZ008>012-020>024-026-034>036-038>040-281530- /O.CAN.KTOP.FZ.W.0001.000000T0000Z-071028T1500Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-WABAUNSEE- SHAWNEE-DOUGLAS- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA... LAWRENCE 921 AM CDT SUN OCT 28 2007 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELED THE FREEZE WARNING. TEMPERATURES HAVE RISEN INTO THE MIDDLE TO UPPER 30S HEADING INTO THE MID MORNING HOURS THUS THE FREEZE ADVISORY ISSUED EARLIER FOR THE AREA HAS BEEN CANCELED. SOME PATCHY FROST MAY LINGER UNTIL AROUND 10 AM MAINLY IN LOW LYING AREAS. $$ KSZ037-054>056-058-059-281530- /O.CAN.KTOP.FR.Y.0004.000000T0000Z-071028T1500Z/ MORRIS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...EMPORIA...OTTAWA 921 AM CDT SUN OCT 28 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELED THE FROST ADVISORY. TEMPERATURES HAVE RISEN INTO THE UPPER 30S HEADING INTO THE MID MORNING HOURS THUS THE FROST ADVISORY ISSUED EARLIER HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this frost advisory went out at Oct 27, 3:18 AM CDT, 16 minutes earlier.
Area forecast discussion, Oct 27, 3:18 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 318 AM CDT SAT OCT 27 2007 .DISCUSSION... MOSTLY CLEAR SKIES HAVE BROUGHT SOME TEMPORARY REDUCTIONS IN VISBY TO PARTS OF NE KS. INCOMING FRONT HAS PASSED THROUGH HASTINGS...WITH THERMAL RIDGE OUT AHEAD MIXING HEBRON UP TO 46 DEGREES THIS PAST HOUR. DEWPOINTS CONTINUE TO SLOWLY FALL...EXPECTED TO DROP MORE QUICKLY AS FRONT PUSHES THROUGH. CLOUDS WILL BE A LITTLE TRICKY TODAY. FRONT BRINGS IN A BROKEN LINE OF CEILINGS...HOWEVER TIMING WILL BRING CLOUDS IN DURING BETTER SUNSHINE WHICH MAY BREAK INTO PARTLY CLOUDY SKIES AS A RESULT. HAVE GRIDS WITH BETTER CLOUD COVER AT NOON THEN DIMINISHING INTO THE AFTERNOON. TEMPS IN THE 50S EXPECTED MOST AREAS...WITH PERHAPS A FEW OF THE EASTERN COUNTIES HOLDING ON NEAR THE 60 MARK BEFORE FALLING LATER TODAY. OVERNIGHT LOWS ALSO COMPLICATED BY CLOUD COVER...AS SFC HIGH PRESSURE CENTER SETTLES OVER NE KS DURING PEAK RADIATION AL COOLING HOURS. SOURCE AIR MASS IS CURRENTLY CLEAR UNDER THE HIGH CENTER...WITH STRATUS OUT AHEAD AND JUST BEHIND. WILL KEEP GRIDS NEAR FREEZING WITH CAVEAT THAT MODELS HAVE UNDERDONE COOLING THESE PAST FEW CLEAR CALM NIGHTS...AND FROST/FREEZE ADVISORY OR WARNING MAY BE NEEDED IF CLOUD COVER CLEARS OUT. FOR NOW WILL START WITH A FROST ADVISORY ALL AREAS AND LET DAY SHIFT WATCH SHORT TERM TRENDS AND UPGRADE OR NOT AS THEY SEE FIT. WARMUP ON SUNDAY MAY BE SLOW AS HIGH PRESSURE MOVES EAST. WESTERN ZONES MAY CLIMB LATE IN THE AFTERNOON AS SOUTHERLY WINDS RETURN. UPPER FLOW TRANSITIONS FROM NORTHWESTERLY TO WESTERLY AS SHORTWAVES TRAVERSE THE CANADIAN BORDER. THIS WILL BRING WARM OVERNIGHT LOWS INTO MONDAY AND HIGHS NEAR 70 ON TUESDAY. WED-FRI...FRONT STILL PROGGED TO MOVE IN ON WED...TODAYS GUIDANCE A BIT FASTER THAN YTDYS. COULD LEAVE US COOLER FOR THURSDAY AND INTO FRIDAY. MADE NO CHANGES AT THIS TIME. 67 && .AVIATION... THE LEADING EDGE OF A WEAK COLD FRONTAL BOUNDARY IS EXPECTED TO PUSH SOUTHEAST THROUGH MHK AND SHOULD BE NEAR OR JUST THROUGH TOP AND FOE BY 12Z. 11-3.9 SATELLITE IMAGERY INDICATING A NARROW BAND OF STRATA CU BEHIND THIS BOUNDARY. CLOUDS ARE IN THE 4-8 KFT RANGE...SO VFR CONDITIONS ARE EXPECTED IF THIS BAND HOLDS TOGETHER THIS MORNING. SURFACE HIGH PRESSURE WILL BUILD OVER TAF SITES BY THE END OF THE PERIOD BRINGING NORTHERLY WINDS TO LIGHT AND VARIABLE AFTER SUNSET. MODELS INDICATE SOME WEAK ISENTROPIC LIFT IN THE MID LEVELS OVER THE CWA OVERNIGHT...WHICH MAY PREVENT FOG FROM DEVELOPING IF MID TO UPPER LEVEL CLOUDS FILL IN. AT THIS TIME ISENTROPIC LIFT LOOKS RELATIVELY WEAK WITH HIGH PRESSURE CONDENSATION DEFICITS...SO WILL PLACE A MENTION OF MVFR FOG IN THE TAF AND MHK FORECASTS IN THE RIVER VALLEY LATE IN THE 12Z FORECAST. CAVANAUGH && .TOP WATCHES/WARNINGS/ADVISORIES...FROST ADVISORY FROM 4 AM SUNDAY TO 10 AM SUNDAY FOR ALL OF NORTHEAST...NORTH CENTRAL AND EAST CENTRAL KANSAS. &&
Hazardous weather outlook, Oct 26, 3:42 PM CDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 342 PM CDT FRI OCT 26 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-271400- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 342 PM CDT FRI OCT 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NEAR FREEZING TEMPERATURES WILL BE POSSIBLE SATURDAY NIGHT ACROSS MUCH OF THE AREA. ANOTHER ROUND OF FROST AND FREEZE ADVISORIES MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED TONIGHT.
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 11:25 AM CDT | Freeze Warning | TOP | Brown, Clay, Cloud, Dickinson, Douglas, Geary and 11 more | 22 hr |
Nearby
Frost Advisories in Kansas, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.